# SDR SWAA2020061590949

- Difficulty date: June 9, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN EMERGENCY EXIT DOOR AFT SIDE LIGHT INOP.    RESECURED R/H CABIN EMERGENCY EXIT DOOR AFT SIDE LIGHT ASSY CONNECTOR D12394 PER B737 AMM 33-51-01-960-801
